Medical Questions > Womens Health > Birth Control Forum

Missed a pill and then took too many...

I've been taking Levora birth control pills for about three years now. I've never messed up this bad before.

I accidentally started my new pack of pills one day early. I took it normally for the first four days, and then missed a day (yesterday.) Tonight I looked at my pack and thought that I'd missed two days, so I took three pills, accidentally taking tomorrow's. Now I'm not sure if I should just take another one tomorrow and be a day ahead, or should not take tomorrow's since I went and took three today?

And I suppose I probably need backup now. Sigh.

And should I expect any side effects from taking three pills? My stomach is starting to hurt...
Did you find this post helpful?
|

User Profile
replied October 9th, 2011
Community Volunteer
Yes, tak thm one every day from now till the end of the pack and start the next pack when thi one is done. The side effects can be the normal pill side effects, nausea and headaches, sore breasts, cramps, lower back pain etc.

You did not miss a pill (only took one 24 hours late), so you do not need backup.

Best of luck!
|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...